# SDR ASAA2019050729261

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 18,903 hours, 6,231 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL AIRSPEED CONTROL KNOB INTERMITTENT. GROUNDED - YES. CYCLED POWER TO MCP. PERFORMED FIM 22-11 TASK 803 & MCP TESTS PASSED. A/C KNOB & DISPLAY WINDOW ON MCP OPS NORMAL.
